# SDR USAA2008121892266

- Difficulty date: November 24, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 63,502 hours, 43,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 69434771
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - CORROSION ON SUPPORT CHANNEL BETWEEN BS 767 TO BS 787, S25R.  REPLACED SUPPORT CHANNEL BETWEEN BS 767 TO BS 787, S25R IAW SRM 51-40-02-0G.
